Customer Balking Behavior in Queueing System with E-Limited Service Rule and Single Vacation

SUN Wei, ZHANG Zhiyuan, XIE Xumeng, LI Shiyong

Journal of Systems Science and Mathematical Sciences ›› 2023, Vol. 43 ›› Issue (8) : 2182-2194.

PDF(506 KB)
PDF(506 KB)
Journal of Systems Science and Mathematical Sciences ›› 2023, Vol. 43 ›› Issue (8) : 2182-2194. DOI: 10.12341/jssms22283

Customer Balking Behavior in Queueing System with E-Limited Service Rule and Single Vacation

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Journal of System Science and Mathematical Science Chinese Series, 2023, 43(8): 2182-2194 https://doi.org/10.12341/jssms22283

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(506 KB)

Accesses

Citation

Detail

Sections
Recommended

/